Login New user?  
Journal of Analysis & Number Theory
An International Journal


Volumes > Vol. 4 > No. 1


Common Fixed Point Theorems in Fuzzy Metric Spaces using Concept of Conditionally Reciprocal Continuous Self Mappings

PP: 1-6
Harpreet Kaur, Saurabh Manro,
The purpose of this paper is to prove some new common fixed point theorems in fuzzy metric spaces. While proving our results, we utilize the idea of compatibility due to Jungck [4] together with conditionally reciprocal continuity due to R. P. Pant and R. K. Bisht [8]. Our results substantially generalize and improve a multitude of relevant common fixed point theorems of the existing literature in metric as well as fuzzy metric spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved